Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    10
  • views
    812

Day 13

back2me

165 views

My knee started hurting last night, it's the one where I had a cortizone shot to treat an injury. The back of the Accutane pamphlet said to tell my doctor if I had a cortizone shot. Coincidink? I think not. Otherwise, my face is doing much better after the horrific lactic acid peel I did two weeks ago. I believe my cutting back on the dairy and eliminating ice cream all together are why my face no longer has an explosion of pimples. On 3/28/2013 I had 6 pustules and 4 cysts, which is also around the time I was eating a pint of ice cream a day. Yeah I know, but I'd gone 3 months without any ice cream at all and suddenly I had a craving! Glad it's out of my system.

Cons of Accutane so far:

Red eyes, headaches & knee pain.

Pros:

Makes me drink more water, skin is considerably less oily & it only cost 10$.

Pimple check:

0 pustules, 0 nodules & 0 cysts.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×